Adapalene

Adapalene is a topical retinoid that is used to treat acne, keratosis, and other skin conditions. The common side effects are stinging, dry skin, peeling, and redness, but is the most tolerated among the three topical retinoids.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I look 40 years old when I am only 29?

Query: Hi doctor, I am a 29 year old male, who looks like a 40 year old. I have aged very poorly. What caused this to happen? What can I do to look my proper age?  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Early aging can be a consequence of multiple factors. The most important ones are sun exposure, poor nutrition, improper sleep, bad lifestyle habits, and poor regular care of the skin. Excessive sun exposure damages the normal texture of the skin by altering the collage...  Read Full »

Does Epiduo help with acne scars?

Query: Hello doctor, I am currently having acne on my cheeks and I am applying Benzoyl peroxide gel on my acne. It only reduces the inflammation but bumps are not reducing. I also have pigmentation caused by acne before. What may be the reason? I usually get cystic acne bumps on my cheeks. The acne clears ...  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. This provisional advice provided by me stands subject to the actual examination of report or image (attachment removed to protect patient identity) and is based entirely on inputs provided to me. It should be correlated with clinical findings. You should know that ...  Read Full »

Does masturbation cause acne?

Query: Hi doctor, I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. Acne is an infection of oil secreting glands of the skin. There is no relation to masturbation. Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like facial hair, redness and fungal infection later. ...  Read Full »

I have dark spots on the face from acne. Please help.

Query: Hi doctor, I have oily skin. I have lots of dark spots and acne on my face. Currently, I am using Clincitop gel. My face skin has turned dark where my body color is normal. I have also lost my skin complexion. How should I get rid of this? Please suggest me.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send good quality photographs of your face taken under natural light for more detailed opinion.Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Can oil massage cause acne on the lower back?

Query: Hello doctor, So I never had acne on the back, maybe one or two single, but after visiting this massage center, which I know was a big mistake, my lower back is full of acne. I tried a couple of ointments, did not work. Cortisone helped a little, but not really. I think I need oral back up, any sug...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Apply Adapalene and Benzoyl peroxide 2.5 % combination gel at bedtime over the back. Do not apply Cortisone cream (steroid). It can lead to worsening of the condition. Clinical photographs would have helped. For more information consult a dermatologist online --&g...  Read Full »

Could hormonal change be the reason for acne?

Query: Hello doctor, I had this acne situation for the past three months. I am not sure of the cause. It started from the side jawline till the cheeks, and it got worse. I tried Benzoyl peroxide and it only helps to control but does not get well, and the skin got dried. Is it a hormonal change? What can I...  Read Full »


Dr. Dilip Meena

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Acne along the jawline and lower face can indeed be an indicator of hormonal imbalance. Do you have any menstrual irregularities, or facial hair growth or recent weight gain? I would appreciate if you send me the photograph to assess the severity and nature of your a...  Read Full »

Is there a way to remove the wrinkles and dark spots from neck?

Query: Hi doctor, I have these dark spots and wrinkles behind my neck. I am a little chubby but what should I do to remove them? It does not burn or anything. I have had KT for more than two years. Is there a way to remove the wrinkles and the dark spots?  Read Full »


Dr. Rabia

Dermatologist

Answer: Hi, Welcome to icliniq.com. Kindly let me know your age. With increasing body weight there is an increase in pigmentation in body folds plus wrinkles as you are saying. Try to maintain your body weight in good and healthy limits. It will improve dark spots and wrinkles. For dark spots apply Vitamin ...  Read Full »

Kindly suggest some medicine to control my pimples.

Query: Hi doctor, I am 17 years old and suffering from pimples from last two weeks. It is increasing day by day. So what will I do? Please suggest some medicine. Thank you  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. It is essential that you drink 4 liters of water as constipation can cause pimples. Once a regular bowel moment is established, you could apply Oxidoben cream (combination of Adapalene and Benzoyl peroxide) at night over the pimples. It will dry them up and shed them away...  Read Full »

Can you suggest medicines for pimples and dark marks?

Query: Hello doctor, I am a 33 year old, and I am suffering from severe pimples followed by dark marks on the face. I did so many chemical peels, and the condition did not improve. My friend told me to take Minocycline 50, so I am taking it since two months, and my pimples are improving. Can I take this ta...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Acne is a common problem during adolescence, and it is unlikely to have such severe acne at your age. However, there are instances when this could happen, such as a family history of bad acne, and it is totally acceptable. The treatment for acne depends on the grade and ...  Read Full »

Kindly suggest a medicine for acne.

Query: Hi doctor,I have sensitive, oily and acne prone skin. My skin is a very fair complexion. I need topical medication for acne that lasts on the face for more two to three months. The acne is often without a white head. They are red and become brown with time. It happens with climatic change, hormonal ...  Read Full »


Dr. Shalini Patodiya

Dermatologist, Venereologist, Cosmetologist, Family Physician, Hair Transplant Surgeon

Answer: Hi, Welcome to icliniq.com. I understand that you have acne problem.  You can continue with Cetaphil-OS cleanser. Also, I suggest Epiduo gel (Adapalene and Benzoyl peroxide) at night. I would like to know if your periods are regular and any recent stress. Also, it would help if you can lose some w...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.